# SDR RAIA00302055

- Difficulty date: February 25, 2003
- Submitted: March 9, 2003
- Operation: Air carrier
- Aircraft: N723TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 283
- Aircraft time: 20,981 hours, 23,831 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Connector
- Condition: Loose
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MLI - LANDING GEAR WILL NOT RETRACT.  MAINTENANCE RESEATED PIN 10K AT CONNECTOR 14A1 -AA- AT MFC1.  OPS CHECK OK.
